# SDR GTIA030584

- Difficulty date: July 15, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - MAIN CABIN LEFT SIDE STATION 1174 TO 1250 SUB-FLOOR PANEL (PHENOLIC) HAS DISBONDED AT LOWER HATS SECTION AND CRACKS AT FORWARD EDGE.  REPAIRED LOWER HAT SECTIONS AND CRACKS ON SUB FLOOR PANEL STATION 1174 TO 1250.  (M)
